For the past year or more, my right Sub Mandibular lymph node has become inflamed/swollen on and off. About two months ago, it began swelling to the size of a golf ball and larger. It goes up and down, but never shrinks below the size of a large hard grape. My symptoms also include the feeling of dizziness or nausea after eating and a strange rash that comes and goes. The rash is not raised, or elevated, but it looks like I have white blotches everywhere. Some one the white blotches appear to have a pinky, purple, brown staggered boarder with some of the same color being mixed. Since I have an olive complexion, its not very noticeable from a distance, but is if some one is standing next to me. I have also been bruising more easily.
I am a 23 year old female, 5'3, 122lbs. My diet is almost completely organic, gluten, GMO and soy free. I exercise and stretch regularly. Take vitamins and supplements. Eat plenty of fruits, veggies, grains and protein. The only medication that I am on is 30g's of Amphetamine a day to control my ADHD. I will also add that I was a smoker on and off for 5 years.
I went to the doctors at my local hospital that offers a sliding scale based on income. The doctor ordered a CBC with differentials and a complete panel to check my organ functions etc. Everything came back completely normal.
My doctor told me that sometimes glands will stay swollen for no real reason. I don't appreciate that type of answer, especially in regards to where the swollen lymph node is located. A friend of mine that has been an RN for years suggested that I get checked for the CMV Cytomegalovirus, but after calling around I have found that testing for this is very expensive, with the lowest price being 260$'s. Being that this is an untreatable virus, Im not sure how necessary it is to get testing.
Sigh. Any recommendations?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?